Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Child with fever, vomiting, headache, stomach cramps, relieved with monocef, recurrence, test showed positive typhoid. Suggestion?

hello sir my child is 3 year old,he first vomited during morning and had fever about 103, headache and cramping in stomach, then doctor advised monocef o . he recovered well ,but during 4th day he ate ice cream and in the morning developed 104 temprature along with throat infection.then doctor advised moxikind cv and sinarest plus , after that he was ok but this is 9th day and in the morning he had 102 temprature. blood test was vpositive for tyfoid.please advise if we need to change the doctor????
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
You don't need to change the Doctor but definitely change the medicine. Visit him, he will probably prescribe Cefixime and ofloxacin antibiotics which need to be given for 7-10 days and fever will respond only around 5th day of therapy. Good luck.
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor